Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 145, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 4, 2010, 8:34 PM MDT for El Paso County, Teller County, Colorado. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2010, 8:34 PM MDT (02:34 UTC)
- Expired
- Jul 4, 2010, 9:30 PM MDT
- In force
- 56 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 73 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 4:10 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 638 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:55 PM MDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jul 4, 4:55 PM MDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 455 PM MDT SUN JUL 4 2010 .UPDATE... THUNDERSTORMS HAVE BEGUN TO DEVELOP ALONG THE EASTERN MOUNTAINS...NORTHERN PORTIONS OF THE PALMER DIVIDE AND ALONG THE RATON RIDGE. WHILE THE STRONGEST THUNDERSTORMS HAVE BEEN OCCURRING NORTH AND SOUTH OF THE CWA...EXPECT COVERAGE TO FILL IN OVER THE NEXT COUPLE OF HOURS. THE MOST LIKELY AREAS TO SEE STRONG TO SEVERE THUNDERSTORMS WILL BE OVER TELLER AND EL PASO COUNTY AND OVER THE RATON RIDGE TO THE SOUTH. STORMS WILL BE CAPABLE OF PRODUCING HAIL WITH DIAMETERS TO 2 INCHES...STRONG WINDS TO 70 MPH AND HEAVY RAINFALL. CURRENT MESO ANALYSIS IS INDICATING SHEAR VALUES AROUND 35 KTS AND SBCAPE VALUES AROUND 1500 J/KG ACROSS MUCH OF THE PLAINS. THIS WILL ALLOW UPDRAFTS TO ROTATE WITH AN ISOLATED TORNADO OR LANDSPOUT POSSIBLE THIS EVENING. HEAVY RAINFALL AND TRAINING OF STORMS WILL ALSO PRODUCE THE POTENTIAL FOR FLASH FLOODING WITH UP TO 2 INCHES OF RAIN POSSIBLE IN HEAVIER STORMS. EXPECT THUNDERSTORMS TO MOVE OFF THE EASTERN MOUNTAINS AND INTO THE PLAINS AS THE UPPER LEVEL TROUGH MOVES INTO COLORADO HELPING TO ERODE WHAT LITTLE CAP IS LEFT. THIS WILL BRING HEAVY RAIN TO THE PLAINS...ESPECIALLY NORTH OF HIGHWAY 50 OVERNIGHT. MOZLEY && .PREV DISCUSSION... /ISSUED 215 PM MDT SUN JUL 4 2010/ SHORT TERM... (TONIGHT AND TOMORROW) ..SEVERE STORMS LIKELY TODAY WITH HEAVY RAIN... CURRENTLY... COLD FRONT HAS MADE IT INTO NE NEW MEXICO AND IS BANKED UP ACROSS ALL OF THE SE CO PLAINS AND ASSOCIATED I-25 CORRIDOR. FAIRLY STOUT SHORT WAVE TO OUR WEST...OVER UTAH...AND IS MOVING EAST. QUITE A BIT OF CONVECTION HAS FIRED IN ADVANCE OF THIS SHORTWAVE OVER E UTAH AND W CO. A COUPLE OF SVR STORMS HAVE ALSO INITIATED WELL IN ADVANCE OF THIS SYSTEM IN SE WY. LATEST SPC MESOANALYSIS OVER THE REGION IS INDICATING ABOUT 1000 J OF CAPE ARE ALREADY IN PLACE AS OF 1 PM. SHEAR 20-30 KNOTS OVER THE FAR E PLAINS AND 30-40 KNOTS OVER THE I-25 CORRIDOR. A FEW WEAK CONVECTIVE CELLS HAVE DEVELOPED ACROSS THE FRONT RANGE N OF THE CWA. THIS AFTERNOON INTO THIS EVENING... SKIES WILL CONTINUE TO CLEAR AND ASSOCIATED CAPE VALUES WILL INCREASE. LATEST RUC FCST 2000-4000 JOULES BY LATE THIS AFTERNOON. THESE NUMBERS ARE LIKELY A BIT OVERDONE BUT I EXPECT 1500-2500 JOULES WILL BE LIKELY. THE GREATEST INSTABILITY WILL FORM OVER AND TO THE N OF THE RATON MESA. SHEAR WILL ALSO INCREASE AS WINDS ALOFT GRADUALLY RAMP AND THE UPSLOPE FLOW INCREASES. I EXPECT TO SEE 35-45KTS OF DEEP SHEAR BY LATE AFTERNOON/EVENING. I ANTICIPATE A WEATHER WATCH TO BE ISSUED BY MID AFTERNOON FOR THE REGION. WITH THE SHORT WAVE TAKING ITS TIME COMING OUT...I EXPECT THE ACTIVE WEATHER TO LAST WELL INTO THE NIGHTTIME HOURS. WE MAY SEE MORE THAN 1 ROUND OF THUNDERSTORMS OVER THE REGION WITH THIS EVENT. TORNADO THREAT WILL LIKELY OCCUR THIS EVENING AS THE LLVL JET INCREASES. SIMULATIONS SHOW 30-40 KTS SSW 700 MB FLOW OVER PARTS OF THE PLAINS THIS EVENING. COMBINE THIS WITH EASTERLY SFC WINDS AND LLVL SHEAR WILL BE FAIRLY STRONG. AS FOR DWPTS...EXPECT MID 50S OVER THE I-25 CORRIDOR AND LOW/MID 60S OVER THE FAR E PLAINS. GIVEN THE VERY MOIST AIR IN PLACE HEAVY RAIN WILL OCCUR WITH THE STRONGER STORMS TODAY. TONIGHT... BY LATER TONIGHT EXPECT MOST OF THE ACTIVITY TO BE E OF THE I-25 CORRIDOR BUT ACTIVITY WILL LIKELY STILL BE ONGOING ACROSS THE FAR E PLAINS. HEAVY RAIN WILL BE THE MAIN THREAT. IT HAS BEEN DRY ACROSS THE REGION SO AMBIENT CONDITIONS ARE NOT CONDUCIVE TO FLOODING...BUT ANY STORM THAT PRODUCES HEAVY RAIN OVER A SHORT PD OF TIME COULD CAUSE SOME HYDRO ISSUES. LOW CLOUDS WILL LIKELY DEVELOP OVER ALL OF THE PLAINS PRIOR TO SUNRISE. TOMORROW... EXPECT ATMOSPHERE OVER REGION TO BE QUITE STABLE AS AREA WILL BE ON BACKSIDE OF TROUGH. AFTER LOW CLOUDS DISSIPATE EXPECT MOSTLY SUNNY CONDITIONS TOMORROW. ONLY THREAT OF TSRA WILL BE OVER THE E SLOPES OF THE S MTNS. LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) EXPECT SOUTHERN COLORADO TO SEE QUIET CONDITIONS MONDAY NIGHT THROUGH TUESDAY MORNING AS A SHORTWAVE TROUGH OVER EASTERN COLORADO DEPARTS THE AREA. HIGH PRESSURE WILL BUILD ACROSS THE DESERT SOUTHWEST WHILE AN UPPER LEVEL TROUGH DROPS SOUTH OVER THE NORTHERN ROCKIES DURING THE DAY ON TUESDAY. SOUTHEASTERLY FLOW WILL ADVECT MOISTURE INTO THE PLAINS DURING THE DAY WITH BOTH THE NAM AND GFS INDICATING PWAT VALUES OVER AN INCH AND DEW POINTS IN THE UPPER 50S TO LOWER 60S. A COLD FRONT ASSOCIATED WITH THE TROUGH TO THE NORTH WILL DROP SOUTH ACROSS WYOMING INTO NORTHERN COLORADO BY 21Z. THERE ARE MODEL DIFFERENCE ON HANDLING THIS FRONT...THE NAM STALLS THE FRONT ACROSS NORTHERN COLORADO AND WASHES IT OUT WITH SOUTHEASTERLY FLOW CONTINUING ACROSS THE PLAINS. THE GFS HANGS THE FRONT ACROSS NORTHERN COLORADO LATE IN THE AFTERNOON BEFORE THE FRONT MOVES SOUTH ACROSS THE EASTERN PLAINS TUESDAY EVENING. GFS ALSO HAS SOME SUPPORT FROM THE OTHER MODEL SOLUTION SO HAVE FOLLOWED ITS PROGRESSION THROUGH WEDNESDAY. THUNDERSTORMS ARE FORECAST TO DEVELOP IN THE UPSLOPE MOIST FLOW REGIME OVER THE EASTERN MOUNTAINS BY 21Z AND SPREAD ACROSS THE PLAINS WEST OF I-25 THROUGH 00Z. INCREASED LOW LEVEL CONVERGENCE ALONG THE FRONT WILL COMBINE WITH INSTABILITY TO HELP GENERATE THUNDERSTORMS ACROSS THE PLAINS BY 03Z. MODELS IN AGREEMENT ON GENERATING AN MCS FEATURE OVER THE PLAINS WITH MODEL QPF FIELDS AROUND 4 INCHES...WOULD NOT BE SURPRISED TO SEE AREAS OF HEAVY RAINFALL NORTH OF HIGHWAY 50 TUESDAY NIGHT INTO WEDNESDAY MORNING WITH LOCALIZED FLOODING BEING AN ISSUE. GIVEN THE OUTFLOW DOMINANCE OF MCS STORMS...STRONG OUTFLOW WINDS WILL ALSO BE A THREAT AS IT MOVES EAST ACROSS THE PLAINS. THE MCS WILL SHIFT EAST INTO KANSAS ON WEDNESDAY MORNING WITH CONTINUED UPSLOPE MOIST FLOW OVER THE PLAINS. THE TROUGH TO THE NORTH WILL CONTINUE TO DIG SOUTH INTO SOUTHERN WYOMING. EXPECT TO SEE SOME CLEARING OVER THE EASTERN MOUNTAINS BY WEDNESDAY AFTERNOON ALLOWING THE ATMOSPHERE TO DESTABILIZE. THUNDERSTORMS WILL DEVELOP BY 21-00Z OVER THE EASTERN MOUNTAINS AND SPREAD EAST INTO THE ADJACENT PLAINS THROUGH THE EVENING. GIVEN THE AMOUNT OF MOISTURE THUNDERSTORMS ARE FORECAST TO PRODUCE LOCALIZED AREAS OF HEAVY RAINFALL ESPECIALLY OVER THE EASTERN MOUNTAINS. HIGH PRESSURE OVER THE DESERT SOUTHWEST WILL BUILD NORTH INTO THE INTERMOUNTAIN WEST ON THURSDAY WITH WEAK DISTURBANCES MOVING UNDER RIDGE AND INTO SOUTHERN COLORADO. MOISTURE WILL CONTINUE TO BE PUMPED NORTHWARD WITH THUNDERSTORMS OVER THE MOUNTAINS THURSDAY AND FRIDAY AFTERNOONS WHICH WILL SPREAD EAST OVER THE PLAINS IN THE EVENING. BOTH THE ECMWF AND GFS ARE HINTING AT A PATTERN CHANGE HEADING INTO THE WEEKEND WITH A TROUGH DIGGING OVER THE MISSOURI VALLEY AND HIGH PRESSURE BUILDING OVER THE GREAT BASIN. THIS WILL PUT COLORADO IN NORTHWEST FLOW WITH SEVERAL DISTURBANCES TRACKING SOUTH INTO THE PLAINS. CONTINUED MOISTURE WILL KEEP THUNDERSTORMS IN THE FORECAST EACH DAY ACROSS THE REGION. TEMPERATURES WILL BE COOLER THROUGH THE WEEK WITH HIGHS IN THE 80S OVER THE PLAINS AND 60S TO 70S IN THE HIGHER ELEVATION WITH A SMALL WARM UP EXPECTED BY THE WEEKEND. 88 AVIATION... STORMS WILL LIKELY AFFECT KCOS WITH STORMS POSSIBLE OVER KPUB. KALS SHOULD REMAIN DRY. STORMS COULD OCCUR AT KCOS FROM LATER THIS AFTERNOON INTO THE NIGHTTIME HOURS. STORMS COULD BE SEVERE WITH STRONG WINDS AND LARGE HAIL. SIMULATIONS SHOW MORE THAN 1 ROUND OF CONVECTION ACROSS THE KCOS REGION AND THIS AIRPORT MAY BE DEALING WITH QUITE A BIT OF CONVECTIVE WX FROM LATE THIS AFTERNOON INTO THE EVENING HOURS. LATE TONIGHT I EXPECT LOW CLOUDS ONCE AGAIN TO MOVE INTO THE REGION. KPUB WILL ALSO HAVE A GOOD CHANCE OF STORMS FROM VERY LATE THIS AFTERNOON INTO THE EVENING HOURS. I ALSO EXPECT LOW CLOUDS TO REDEVELOP OVER THIS AREA LATE TONIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/88
Hazardous weather outlook, Jul 4, 5:09 PM MDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 509 PM MDT SUN JUL 4 2010 COZ058>089-093>099-052315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 509 PM MDT SUN JUL 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO 2 INCHES IN DIAMETER...WIND GUSTS TO 70 MPH...VERY HEAVY RAIN AND POSSIBLY A TORNADO OR TWO ARE LIKELY THIS EVENING AND TONIGHT ACROSS THE EASTERN PLAINS OF COLORADO...INCLUDING THE I-25 CORRIDOR REGION. A VERY MOIST AIRMASS HAS MOVED INTO THE PLAINS OF EASTERN COLORADO AND IS BANKED UP ACROSS THE SOUTHERN MOUNTAINS. TO THE WEST...A STRONG UPPER LEVEL WEATHER SYSTEM WAS MOVING TOWARDS THE REGION. THUNDERSTORMS...SOME LIKELY SEVERE...HAVE DEVELOPED ACROSS THE PIKES PEAK REGION AND WILL MOVE AND OR DEVELOP SOUTH AND EAST AS THE EVENING PROGRESSES. IN ADDITION TO THE SEVERE THREAT...THE ABUNDANT LOW LEVEL MOISTURE WILL ALLOW FOR THE STORMS TO PRODUCE LOCALLY HEAVY RAIN. THE HEAVY RAIN THREAT AND SEVERE WEATHER THREAT MAY LAST INTO THE EARLY MORNING HOURS ACROSS THE FAR EASTERN PLAINS AS THE DISTURBANCE MOVES ACROSS THE REGION THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON MONDAY...WITH AN INCREASE IN THUNDERSTORM CHANCES TUESDAY AND WEDNESDAY. THE MAIN THREATS WITH ANY STORMS THAT DEVELOP WILL BE WIND GUSTS UP TO 50 MPH...HAIL UP TO NICKEL SIZE AND LIGHTNING. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE OVER THE EASTERN MOUNTAINS AND ADJACENT PLAINS LATE TUESDAY NIGHT INTO WEDNESDAY. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE ACROSS MOST OF SOUTHERN COLORADO THURSDAY THROUGH SATURDAY...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN MOUNTAINS. ANY STORMS THAT DEVELOP MAY PRODUCE WIND GUSTS UP TO 50 MPH...HAIL UP TO NICKEL SIZE...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED OVER THE EASTERN MOUNTAINS AND PLAINS THIS EVENING THROUGH MONDAY MORNING. 34/88
In the hours before
Local storm report, Jul 4, 8:07 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
807 PM MDT SUN JUL 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL 8 N CRIPPLE CREEK 38.86N 105.18W
07/04/2010 M1.50 INCH TELLER CO AMATEUR RADIO
&&
RMGLocal storm report, Jul 4, 8:13 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
813 PM MDT SUN JUL 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 2 ENE BLACK FOREST 39.03N 104.67W
07/04/2010 M2.00 INCH EL PASO CO TRAINED SPOTTER
&&
RMGLocal storm report, Jul 4, 8:14 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
814 PM MDT SUN JUL 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 6 NE COLORADO SPRINGS 38.90N 104.74W
07/04/2010 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
RMGLocal storm report, Jul 4, 8:20 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
820 PM MDT SUN JUL 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 11 S FLORISSANT 38.79N 105.30W
07/04/2010 M1.25 INCH TELLER CO TRAINED SPOTTER
INTERSECTION OF TELLER 1 AND TELLER 11.
0819 PM HAIL 11 S FLORISSANT 38.79N 105.30W
07/04/2010 M1.25 INCH TELLER CO AMATEUR RADIO
&&
RMGLocal storm report, Jul 4, 8:23 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
823 PM MDT SUN JUL 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 7 NW CRIPPLE CREEK 38.81N 105.28W
07/04/2010 M1.25 INCH TELLER CO TRAINED SPOTTER
&&
RMGLocal storm report, Jul 4, 8:26 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
826 PM MDT SUN JUL 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 4 SSW BLACK FOREST 38.96N 104.72W
07/04/2010 M1.50 INCH EL PASO CO TRAINED SPOTTER
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 62 min |
| Jul 4, 6:58 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 2 hr |
| Jul 4, 7:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 61 min |
| Jul 4, 7:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 55 min |
| Jul 4, 7:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 67 min |
| Jul 4, 7:55 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jul 4, 8:19 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 56 min |
| Jul 4, 8:19 PM MDT | Tornado Warning | PUB | El Paso | 56 min |
| Jul 4, 8:24 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 46 min |
| Jul 4, 8:25 PM MDT | Tornado Warning | PUB | El Paso | 65 min |
| Jul 4, 8:37 PM MDT | Tornado Warning | PUB | El Paso | 53 min |
| Jul 4, 9:02 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 47 min |
| Jul 4, 9:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 43 min |
| Jul 4, 9:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 55 min |
| Jul 4, 9:54 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 4, 9:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 48 min |
| Jul 4, 10:41 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 2 hr |
| Jul 4, 11:47 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 19 min |
| Jul 5, 1:37 AM MDT | Areal Flood Advisory | PUB | Kiowa, Prowers | 113 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.